# SDR CALA2024051601489

- Difficulty date: May 8, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 69,983 hours, 24,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: R/H Pack Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PACK BAY AFT WALL REAR SPAR UPPER ANGLE CRACKED.SUPPORT TASK NSA EMX N/R00197.
